# SDR DALA2024050204891

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 47,853 hours, 25,014 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: UNKNOWN
- Condition: Loose
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3163 - ATB - DUE TO GEAR WOULD NOT RETRACT. FOUND NLG PROXIMITY SENSOR TARGETS ON NOSE GEAR TORQUE LINKS LOOSE. CORRECTIVE ACTION: REPLACED NLG FLIGHT/GROUND SENSING MECHANISM AND GEAR SELECTOR VALVE. (LP 4761622)
